Kansas, 2009

Tornado and Hail in Kansas, June 9, 2009

June 9, 2009 · NWS DDC · 28 events in 4 counties and zones

Thunderstorms developed along an old outflow boundary during the afternoon hours. Surface moisture surged back northwest and fed into increasingly strong storms.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
$46,000
Crop damage
None recorded
Events
28

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

Thunderstorms developed along an old outflow boundary during the afternoon hours. Surface moisture surged back northwest and fed into increasingly strong storms.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 9, 12:44 PM CST, 3 hours 46 minutes earlier.

Area forecast discussion, Jun 9, 12:44 PM CST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
144 PM CDT TUE JUN 9 2009

.DISCUSSION...

DAYS 1-2...

THUNDERSTORM CHANCES, SEVERITY, TIMING, PLACEMENT ALL CHALLENGES IN
THE FORECAST TONIGHT THROUGH WEDNESDAY NIGHT.  A CLUSTER OF
THUNDERSTORMS DEVELOPED AROUND DAYBREAK ACROSS NORTH-CENTRAL KANSAS
WHICH HAD MOVED FAIRLY RAPIDLY EAST INTO EAST-CENTRAL KANSAS BY
MIDDAY.  THIS MCS HAS SENT AN OUTFLOW BOUNDARY SOUTH INTO SOUTH
CENTRAL AND PORTIONS OF SOUTHWEST KANSAS.  INDICATIONS ARE THIS
FRONT/OUTFLOW BOUNDARY WILL BEGIN TO SLOW ITS PUSH LATER THIS
AFTERNOON AND STALL OUT FROM NEAR LAKIN TO GARDEN CITY TO DODGE CITY
TO PRATT.  SURFACE WESTERLY MOMENTUM HAD DEVELOPED ACROSS TX-OK
PANHANDLE...HOWEVER DEWPOINTS IN THE LOWER 60S HAD REMAINED AS FAR
WEST AS HUGOTON TO GUYMON PER 17Z OBS.  FEEL THAT DRY AIR WILL
CONTINUE TO ADVECT EAST, HOWEVER, WITH A DRYLINE/FRONT INTERSECTION
SOMEWHERE ACROSS SOUTH-CENTRAL KS...PERHAPS AS FAR WEST AS A KDDC TO
ASHLAND LINE BY 22Z...OR THE EXPECTED TIME OF SURFACE-BASED
CONVECTIVE INITIATION.  ALONG THE DRYLINE/FRONT
INTERSECTION...SURFACE-BASED CAPE WILL EXCEED 3500 J/KG TO GO ALONG
WITH EXCELLENT DEEP LAYER SHEAR.  STORMS THAT FORM ALONG THE
EAST-WEST ORIENTED TO THE EAST OF THE DRYLINE WILL BE THE MOST
LIKELY CANDIDATES FOR TORNADOES...WITH THAT GREATEST THREAT BEING
ALONG AND EAST OF A NESS CITY TO BUCKLIN LINE.  OTHER ISOLATED TO
WIDELY SCATTERED STORMS SHOULD DEVELOP BACK WEST ALONG THE FRONT
INTO NORTHWEST SECTIONS OF DDC FA.  THESE STORMS WILL ALSO HAVE A
FAIR AMOUNT OF SBCAPE TO WORK WITH...ON THE ORDER OF 1500 TO 2500
J/KG...WITH SEVERE WEATHER ALSO EXPECTED.  LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS WILL BE THE MOST LIKELY THREATS WITH THESE
STORMS.  THESE STORMS WILL PROBABLY NOT LINGER LONG AFTER
SUNSET...WHEREAS DRYLINE/FRONT INTERSECTION STORMS WILL PROBABLY
EVOLVE INTO AN MCS MOVING DEEPER INTO SOUTH-CENTRAL AND SOUTHEAST
KANSAS.

WEDNESDAY...AS THE MAIN UPPER LEVEL ENERGY LIFTS OUT OF THE
SOUTHWEST CONUS...MORE WIDESPREAD THUNDERSTORMS WILL DEVELOP ALONG
THE FRONT AS WELL AS IN THE POST FRONTAL UPSLOPE REGION ACROSS
EASTERN COLORADO.  BY LATE AFTERNOON... THE FRONT IS EXPECTED TO
STALL OUT VERY NEAR THE SOUTHWEST KANSAS-OKLAHOMA BORDER WITH
RENEWED CONVECTIVE DEVELOPMENT ALONG THIS FRONT.  OTHER SHOWERS AND
THUNDERSTORMS MAY DEVELOP IN THE POST-FRONTAL REGION ACROSS THE
REMAINDER OF SOUTHWEST KANSAS GIVEN THE MID LEVEL BAROCLINIC ZONE
OVERHEAD WITH FAIRLY DECENT FRONTOGENETIC FORCING.  AS SUCH...WILL
BE GOING WITH 40-50 POPS DURING THE LATTER HALF OF THE DAY ACROSS
MUCH OF THE AREA.  AN ORGANIZED MCS WILL PROBABLY DEVELOP BY EARLY
EVENING ALONG THE FRONT AND/OR FROM CONVECTION DEVELOPING ACROSS
EASTERN COLORADO IN THE FAVORABLE LOW LEVEL UPSLOPE.  WILL ALSO BE
CARRYING 40-50 POPS THROUGH WEDNESDAY NIGHT.

THURSDAY...AS THIS SYSTEM EJECTS OUT OF THE CENTRAL PLAINS...THE
FRONT WILL SINK SOUTH TOWARD THE RED RIVER VALLEY AND TX
PANHANDLE...HOWEVER YET ANOTHER PERTURBATION IN THE PERSISTENT
SOUTHWEST FLOW ALOFT WILL APPROACH THE HIGH PLAINS.  CONVECTION WILL
MOST LIKELY DEVELOP IN EASTERN COLORADO ONCE AGAIN IN UPSLOPE LOW
LEVEL FLOW...HOWEVER ANY IMPACTS FROM THESE STORMS WILL BE DURING
THE THURSDAY NIGHT PERIOD ACROSS MAINLY THE WESTERN DDC FA. -UMSCHEID

DAYS 3-7...

MEDIUM RANGE MODELS ARE IN FAIR AGREEMENT INDICATING A GENERAL
WESTERLY FLOW ALOFT REMAINING IN PLACE ACROSS THE CENTRAL PLAINS
THROUGH THE END OF THE WEEKEND WHILE AN UPPER LEVEL TROUGH OF LOW
PRESSURE BEGINS TO BUILD ACROSS THE EXTREME WESTERN CONUS. A SERIES
OF H5 VORT MAXES WILL CONTINUE TO PUSH THROUGH THE LARGE SCALE
PATTERN THROUGHOUT THE PERIOD. BOTH THE GFS AND ECMWF SHOW PLENTY
OF LOW LEVEL MOISTURE REMAINING INTACT ACROSS THE CENTRAL PLAINS AS
WELL AS A DRYLINE OSCILLATING BACK AND FORTH ACROSS THE PANHANDLES
AND SOUTHWEST KANSAS. AS A RESULT, THE POSSIBILITY FOR THUNDERSTORMS
WILL REMAIN ACROSS PORTIONS OF CENTRAL AND WESTERN KANSAS NEARLY
EACH DAY INTO EARLY NEXT WEEK. WILL KEEP SLIGHT TO LOW END CHANCE
POPS IN EACH DAY DUE TO THE UNCERTAINTY OF THE MORE FINITE DETAILS
AND THE ISOLATED NATURE OF ANY DEVELOPING STORMS. HOWEVER, THE
TENDENCY WILL BE TO HAVE THE SLIGHTLY HIGHER POPS IN OUR NORTH AND
EAST WHERE THE AVAILABILITY OF LOW LEVEL MOISTURE WILL BE A LITTLE
BETTER.

A GENERAL WARMING TREND CAN BE EXPECTED THROUGH THE WEEKEND AS A LOW
LEVEL SOUTH TO SOUTHEASTERLY FLOW GENERALLY PREVAILS ACROSS
SOUTHWEST KANSAS. FOR FRIDAY, THE GFS AND ECMWF SHOW TEMPERATURES AT
H85 RANGING FROM THE UPPER TEENS(C) ACROSS EASTERN PORTIONS OF THE
CWA TO THE MID 20S(C) SOUTHWEST. HIGHS MAINLY IN THE 80S(F) CAN BE
EXPECTED FRIDAY. TEMPERATURES WILL GRADUALLY CLIMB TO JUST ABOVE
SEASONAL LEVELS BY EARLY NEXT WEEK. PLAN NO SIGNIFICANT CHANGES TO
TEMPERATURES.

&&

.AVIATION...

A WARM FRONT WILL MOVE NORTH ACROSS SOUTH CENTRAL AND SOUTHWEST
KANSAS THIS EVENING BEFORE STALLING IN THE GENERAL VICINITY OF KGCK
TO KDDC. THUNDERSTORMS ARE EXPECTED ALONG AND AHEAD OF THE FRONT
THROUGH THE LATE AFTERNOON AND EVENING HOURS. SOME OF THESE STORMS
MAY BECOME SEVERE. MVFR/IFR CIGS ARE POSSIBLE ALONG AND NORTH OF THE
FRONTAL BOUNDARY EARLY THIS EVENING AS A LOW LEVEL DECK OF STRATUS
IS SLOW TO ERODE NORTHWARD. MVFR/IFR CONDITIONS ARE ALSO POSSIBLE IN
ASSOCIATION WITH ANY DEVELOPING CONVECTION...MAINLY NORTH AND EAST
OF KLBL. THE STALLED FRONTAL BOUNDARY WILL THEN RETURN SOUTH AS A
COLD FRONT OVERNIGHT. MVFR/VFR CIGS ARE AGAIN POSSIBLE AT ALL TAF
SITES ALONG AND BEHIND THE COLD FRONT AS IT MOVES BACK SOUTH INTO
THE PANHANDLE OF TEXAS AND WESTERN OKLAHOMA LATE TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  59  80  56  77 /  30  40  50  10
GCK  56  79  54  77 /  40  40  40  20
EHA  58  81  54  78 /  40  40  40  20
LBL  59  81  55  78 /  40  40  50  10
HYS  56  75  55  74 /  30  40  40  10
P28  65  82  61  77 /  30  30  50  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/32/31
Hazardous weather outlook, Jun 9, 3:41 AM CST, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
441 AM CDT TUE JUN 9 2009

KSZ043-061>063-074>078-084>088-101000-
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-GRAY-FORD-
MORTON-STEVENS-SEWARD-MEADE-CLARK-
441 AM CDT TUE JUN 9 2009 /341 AM MDT TUE JUN 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY TODAY. THERE IS A SLIGHT
CHANCE A FEW STORMS WILL BE STRONG ENOUGH TO PRODUCE HAIL TO THE
SIZE OF PENNIES. THE MAIN TIME FRAME FOR ANY POSSIBLE SEVERE
WEATHER WILL BE AFTER 4 PM CDT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY
NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

THERE IS A SLIGHT CHANCE FOR SPOTTER ACTIVATION AFTER 4 PM TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ031-046-101000-
ELLIS-RUSH-
441 AM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE LIKELY THIS MORNING, A FEW STORMS
MAY PRODUCE SMALL HAIL. AS THE AFTERNOON HEATS UP, THERE WILL BE
INCREASING CHANCES OF SEVERE STORMS, MAINLY AFTER 4 PM CDT. LARGE
HAIL TO THE SIZE OF GOLFBALLS WILL ACCOMPANY A FEW OF THESE
STORMS. TORNADOES ARE POSSIBLE LATE THIS AFTERNOON AND INTO THE
EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY
NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM CDT TODAY. PLEASE PASS
ALL SEVERE WEATHER REPORTS TO YOUR COUNTY EMERGENCY MANAGER, WHO
WILL RELAY THAT INFORMATION TO THE NATIONAL WEATHER SERVICE.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-044-045-064>066-079>081-089-090-101000-
TREGO-LANE-NESS-HODGEMAN-PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-
COMANCHE-BARBER-
441 AM CDT TUE JUN 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL...
SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS THIS MORNING.
SMALL HAIL WILL BE POSSIBLE WITH A FEW OF THESE STORMS. LATE THIS
AFTERNOON AND EARLY EVENING, THERE IS ANOTHER CHANCE FOR STORMS, SOME OF
THESE STORMS MAY PRODUCE HAIL UP TO THE SIZE OF GOLFBALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WEATHER SYSTEM WILL COME THROUGH WESTERN KANSAS WEDNESDAY
NIGHT, BRINGING SHOWERS AND THUNDERSTORMS. A FEW HAIL STORMS WITH
HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED AFTER 4 PM CDT TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

The radar

The Dodge City radar (KDDC), 34 km away, was scanning. The volume nearest the first event began at 22:29 UTC.

Open the radar archive at this moment

Event by event

19 hail, 8 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Gray

When
June 9, 4:30 PM CST
Where
Gray County, 0.69 mi N of Cimarron
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
37.810, -100.350

A roof was blown off a mobile home and a couple of power poles were blown over.

Thunderstorm Wind, Ford

When
June 9, 4:36 PM CST
Where
Ford County, Howell
Measured
60 kt (69 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.780, -100.180

A very well trained spotter estimated the winds were 60 mph.

Hail, Ford

When
June 9, 4:43 PM CST
Where
Ford County, Howell
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
37.780, -100.180

Hail, Ford

When
June 9, 4:50 PM CST
Where
Ford County, 0.88 mi NE of Dodge City
Measured
1.5 in hail
Reported by
NWS Employee
Coordinates
37.760, -100.010

Thunderstorm Wind, Ford

When
June 9, 4:50 PM CST
Where
Ford County, 0.88 mi SW of Dodge City
Measured
61 kt (70 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.740, -100.030

Numerous 4 inch diameter tree limbs were blown down.

Thunderstorm Wind, Ford

When
June 9, 4:50 PM CST
Where
Ford County, 0.55 mi W of Dodge City
Measured
70 kt (81 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.750, -100.030

A large tree was split in half and a horse trailer was overturned at the Dodge City rodeo grounds. Also another large tree was blown over onto a house.

Hail, Ford

When
June 9, 4:50 PM CST
Where
Ford County, 0.88 mi NE of Dodge City
Measured
1.25 in hail
Reported by
Public
Coordinates
37.760, -100.010

Half dollar sized hail was reported at the intersection of Military and Avenue B in Dodge City.

Hail, Ford

When
June 9, 4:52 PM CST
Where
Ford County, 0.88 mi NE of Dodge City
Measured
1.75 in hail
Property damage
$750
Reported by
Trained Spotter
Coordinates
37.760, -100.010

A window was broken in Dodge City at 1st street and Elm street.

Thunderstorm Wind, Ford

When
June 9, 4:52 PM CST
Where
Ford County, 2.14 mi NW of Dodge City
Measured
55 kt (63 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.770, -100.050

A trained observer reported winds were estimated to be 60 to 65 mph.

Hail, Ford

When
June 9, 4:55 PM CST
Where
Ford County, 0.88 mi SE of (Ddc)dodge City Arpt
Measured
2 in hail
Property damage
$35,000
Reported by
NWS Employee
Coordinates
37.760, -99.960

There were numerous hail stones the size of golf balls with a few 2 stones reported at the airport and National Weather Service office. There was severe damage to vehicles in the parking lot.

Hail, Ford

When
June 9, 4:57 PM CST
Where
Ford County, 1.29 mi ENE of Dodge City
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
37.760, -100.000

Hail, Ford

When
June 9, 5:00 PM CST
Where
Ford County, 0.55 mi W of Wilroads Gardens
Measured
2.75 in hail
Injuries
1 direct, 0 indirect
Reported by
Public
Coordinates
37.720, -99.940

A male on a motorcycle was injured by the large hail and was completely bruised. He said he would have been killed without having a helmet.

Hail, Ford

When
June 9, 5:00 PM CST
Where
Ford County, 1.29 mi WNW of (Ddc)dodge City Arpt
Measured
2 in hail
Reported by
Public
Coordinates
37.780, -99.990

Thunderstorm Wind, Ford

When
June 9, 5:00 PM CST
Where
Ford County, Dodge City
Measured
65 kt (75 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.750, -100.020

A six inch diameter tree branch was broken.

Hail, Ford

When
June 9, 5:01 PM CST
Where
Ford County, 0.88 mi NE of Dodge City
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
37.760, -100.010

Hail, Ford

When
June 9, 5:02 PM CST
Where
Ford County, 0.88 mi NW of Wright
Measured
0.88 in hail
Reported by
Public
Coordinates
37.790, -99.890

Hail, Ford

When
June 9, 5:05 PM CST
Where
Ford County, 1.78 mi ESE of Dodge City Wilrds Ar
Measured
2.75 in hail
Reported by
Storm Chaser
Coordinates
37.710, -99.890

Hail, Ford

When
June 9, 5:08 PM CST
Where
Ford County, 2.14 mi SW of Dodge City
Measured
1.75 in hail
Reported by
NWS Employee
Coordinates
37.730, -100.050

Hail, Ford

When
June 9, 5:08 PM CST
Where
Ford County, 2.18 mi E of Wright
Measured
1 in hail
Reported by
NWS Employee
Coordinates
37.780, -99.840

Thunderstorm Wind, Ford

When
June 9, 5:08 PM CST
Where
Ford County, 2.14 mi SW of Dodge City
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Employee
Coordinates
37.730, -100.050

Golf ball sized hail was also reported with the high wind.

Hail, Hodgeman

When
June 9, 5:14 PM CST
Where
Hodgeman County, 18.52 mi W of Jetmore Muni Arpt
Measured
1 in hail
Reported by
Public
Coordinates
37.980, -100.220

Hail, Ford

When
June 9, 5:15 PM CST
Where
Ford County, 3.89 mi W of Windthorst
Measured
2 in hail
Reported by
Public
Coordinates
37.760, -99.700

Hail, Ford

When
June 9, 5:16 PM CST
Where
Ford County, 5.33 mi ESE of Wright
Measured
1.5 in hail
Reported by
Public
Coordinates
37.750, -99.790

Thunderstorm Wind, Ford

When
June 9, 5:20 PM CST
Where
Ford County, 4.43 mi W of Ford
Measured
61 kt (70 mph) estimated gust
Reported by
Storm Chaser
Coordinates
37.640, -99.830

A tree was blown down blocking traffic on Road 121 just north of Saddle Road.

Hail, Hodgeman

When
June 9, 5:27 PM CST
Where
Hodgeman County, 10.38 mi WNW of Jetmore
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.130, -100.080

Hail, Ford

When
June 9, 5:35 PM CST
Where
Ford County, 1.78 mi ESE of Windthorst
Measured
2.5 in hail
Reported by
Public
Coordinates
37.760, -99.600

Considerable but unspecified damage was done to buildings and crops.

Tornado, Kiowa

When
June 9, 5:53 PM CST to 5:54 PM CST
Where
Kiowa County, 3.49 mi NNW of Joy to 3.31 mi N of Joy
Rating
EF0
Path length
0.58 mi
Path width
50 yd
Reported by
Storm Chaser
Coordinates
37.648, -99.419

This brief tornado moved over pasture grass and was witnessed by several storm chasers and spotters.

Hail, Kiowa

When
June 9, 5:53 PM CST
Where
Kiowa County, 6.22 mi N of Joy
Measured
1 in hail
Reported by
Public
Coordinates
37.690, -99.400

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2009Every state in 2009This day in weather historyThe tornado archive for Kansas, 2009Warnings in Kansas, June 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 184457, 184447, 184432, 184433, 184451, 184453, 184461, 184437, 184458, 184435, 184434, 184438, 184442, 184460, 184439, 184441, 184444, 184440, 184446, 184448, 184443, 184445, 184459, 184449, 184454, 184455, 184430, 184456.